# SDR ABXA9800315

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 3755843502N
- Condition: Cracked
- Location: Bs 1160
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED, STATION 1160 BETWEEN LONGERON 34R TO 35R.  REPAIRED IAW DC8 SRM 51-1-20D.
